MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; requests were made and denied response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 abdominal aortic aneurysm stent.One (1) day post initial procedure, the physician noted that the patient had no flow to the renal artery, no urine output, and high creatinine levels.An ultrasound showed that the renal artery was covered; the physician believes that this was a result of the x-ray technician inadvertently moving the x-ray tube during the initial procedure, which may have changed the landing mark of the stent graft.The physician elected to treat the patient by performing a bypass procedure on (b)(6) 2019.The patient was stable when leaving the operating room.There have been no additional patient sequelae reported.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8400966
Report Number2031527-2019-00112
Device Sequence Number16651508
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)210501
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberA28-28/C75-O20V
Device Lot Number1930793-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT: 1948972-006
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR